You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Riemann Type Definition of a Variational Integral
Washek F. Pfeffer
Proceedings of the American Mathematical Society
Vol. 114, No. 1 (Jan., 1992), pp. 99-106
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2159788
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We present a Riemann type definition of a coordinate free integral for which a general divergence theorem holds. The definition is particularly simple in dimension one.
Proceedings of the American Mathematical Society © 1992 American Mathematical Society